| Model Number |
ARTHREX ECLIPSE HUMERAL HEAD, 43/16 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/07/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported that a revision surgery of an arthrex eclipse shoulder prosthesis to an inverse prosthesis had been performed.Reason of the revision was an insufficiency of the eclipse prosthesis after several rotator cuff repair surgeries.No loosening of the eclipse or the glenoid were observed, no loosening of the implants.According to the reporter, the patient had no problems which could be attributed to the implanted eclipse prosthesis only.